# SDR USAA2011010390017

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,741 hours, 30,129 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C1 - MAJOR REPAIR - 4.25 INCH CRACK IN ANGLE SEGMENT OF LEFT AFT EMERGENCY EXIT DOOR ON AFT SIDE OF WINDOW.  REPLACED ANGLE SEGMENT OF LEFT AFT EMERGENCY EXIT DOOR ON AFT SIDE OF WINDOW IAW EO 5210Y228.
